MAUDE Adverse Event Report: ARTHREX, INC. CON OBT F/ I/O SYNERGY 4MM SCOPE SHEATH; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. CON OBT F/ I/O SYNERGY 4MM SCOPE SHEATH; ARTHROSCOPIC ACCESSORIES
Model Number CON OBT F/ I/O SYNERGY 4MM SCOPE SHEATH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/16/2025, it was reported by a facility representative via (b)(4) that an ar-3375-4005 sheath is broken, no further information was provided.This occurred during use in a case with no patient impact.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to the misuse/mishandling of the device due to prying and leveraging the device during use.

Brand Name
CON OBT F/ I/O SYNERGY 4MM SCOPE SHEATH
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23391076
Report Number1220246-2025-04831
Device Sequence Number15920631
Product Code NBH
UDI-Device Identifier00888867101609
UDI-Public(01)00888867101609(11)211005(10)1660604
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCON OBT F/ I/O SYNERGY 4MM SCOPE SHEATH
Device Catalogue NumberAR-3375-4005
Device Lot Number1660604
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown